- -

Efficient mixed rational and polynomial approximation of matrix functions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Efficient mixed rational and polynomial approximation of matrix functions

Mostrar el registro completo del ítem

Sastre, J. (2012). Efficient mixed rational and polynomial approximation of matrix functions. Applied Mathematics and Computation. 218(24):11938-11946. doi:10.1016/j.amc.2012.05.064

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/51892

Ficheros en el ítem

Metadatos del ítem

Título: Efficient mixed rational and polynomial approximation of matrix functions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Fecha difusión:
Resumen:
This paper presents an efficient method for computing approximations for general matrix functions based on mixed rational and polynomial approximations. A method to obtain this kind of approximation from rational approximations ...[+]
Palabras clave: Rational approximation , Polynomial approximation , Mixed rational and polynomial approximation , Matrix function
Derechos de uso: Reserva de todos los derechos
Fuente:
Applied Mathematics and Computation. (issn: 0096-3003 )
DOI: 10.1016/j.amc.2012.05.064
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.amc.2012.05.064
Patrocinador:
Universitat Politecnica de Valencia [PAID-06-011-2020]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem